# SDR U5QA201608160078

- Difficulty date: August 11, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N215DA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20304
- Aircraft time: 1,741 hours, 962 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 41220103
- Part serial: 0012
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND WHEN COMMANDED.  AMBER MLG DISAGREE CAS MESSAGE,  CYAN BRAKE FAULT CAS MSG, CYAN PROX SYS FAULT CAS MSG.  MANUALLY EXTENDED GEAR, LANDED UNEVENTFULLY.  MX TROUBLESHOT LANDING GEAR SYSTEM. FOUND LANDING GEAR SELECTOR VALVE EXTEND SOLENOID TO OPEN. R & R GEAR SELECTOR VALVE IAW AMM 32-31-01.  PERFORMED SATISFACTORY GEAR SWINGS.
